# SDR ASOA201001954

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK (AISLE) FROM FS 677.00 TO FS 708.00 HAS AREAS OF CORROSION.  R & R FLOOR SEAT TRACK (AISLE) FROM FS 677.00 TO FS 708.00 IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03 AND REO 670-53-00-294.
